# SDR ASAA2014112509773

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,182 hours, 8,156 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTTITUDE, MACH .79,  2 DEGREE DECK ANGLE, TURNED ON CENTER FUEL PUMPS TO EMPTY 1000 LBS FROM CENTER TANK.  LT FUEL PUMP LOW PRESSURE LIGHT WOULD NOT EXTINGUISH.  NEVER FLASHED OR BLINKED. STEADY ON.  RIGHT WORKED NORMALLY.  ACFT GROUNDED.  C/W FIM 28-22, TASK 801, FOUND CENTER TANK LT BOOST PUMP INTERMITTENT FAULT. RE-PRIMED CENTER LT BOOST PUMP, BOOST PUMP OPS CHECKS GOOD.
